Triple sums including Fibonacci numbers with three binomial coefficients


TAŞDEMİR F.

NOTES ON NUMBER THEORY AND DISCRETE MATHEMATICS, vol.27, no.1, pp.188-197, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.7546/nntdm.2021.27.1.188-197
  • Title of Journal : NOTES ON NUMBER THEORY AND DISCRETE MATHEMATICS
  • Page Numbers: pp.188-197

Abstract

In this paper, we consider some triple sums that involve Fibonacci numbers with three binomial coefficients. We chose the indices of Fibonacci numbers as linear combination of the summation indices. Moreover, various types of alternating analogues of them whose powers depend on the index or indices are computed. These sums are evaluated in nice multiplication forms in terms of Fibonacci and Lucas numbers.